Publié-e

1973-04-01

Symmetric perturbation of a self-adjoint operator

Mots-clés :

Complex Hilbert, self-adjoint operator, Symmetric perturbation (es)

Téléchargements

Auteurs-es

  • Duggirala K. Rao Universidad del Valle

We give a proof, which is valid in both real and complex Hilbert spaces, of the following  result: If A is self-adjoint, B is symmetric D(B)  ⊃ D(A), || Bx|| < a ||x|| + ||Ax|| for x∈ D(A),  then  A+bB is self-adjoint for [Formula]

Comment citer

APA

Rao, D. K. (1973). Symmetric perturbation of a self-adjoint operator. Revista Colombiana de Matemáticas, 7(2), 81–84. https://revistas.unal.edu.co/index.php/recolma/article/view/31888

ACM

[1]
Rao, D.K. 1973. Symmetric perturbation of a self-adjoint operator. Revista Colombiana de Matemáticas. 7, 2 (avr. 1973), 81–84.

ACS

(1)
Rao, D. K. Symmetric perturbation of a self-adjoint operator. rev.colomb.mat 1973, 7, 81-84.

ABNT

RAO, D. K. Symmetric perturbation of a self-adjoint operator. Revista Colombiana de Matemáticas, [S. l.], v. 7, n. 2, p. 81–84, 1973. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/31888. Acesso em: 22 janv. 2025.

Chicago

Rao, Duggirala K. 1973. « Symmetric perturbation of a self-adjoint operator ». Revista Colombiana De Matemáticas 7 (2):81-84. https://revistas.unal.edu.co/index.php/recolma/article/view/31888.

Harvard

Rao, D. K. (1973) « Symmetric perturbation of a self-adjoint operator », Revista Colombiana de Matemáticas, 7(2), p. 81–84. Disponible à: https://revistas.unal.edu.co/index.php/recolma/article/view/31888 (Consulté le: 22 janvier 2025).

IEEE

[1]
D. K. Rao, « Symmetric perturbation of a self-adjoint operator », rev.colomb.mat, vol. 7, nᵒ 2, p. 81–84, avr. 1973.

MLA

Rao, D. K. « Symmetric perturbation of a self-adjoint operator ». Revista Colombiana de Matemáticas, vol. 7, nᵒ 2, avril 1973, p. 81-84, https://revistas.unal.edu.co/index.php/recolma/article/view/31888.

Turabian

Rao, Duggirala K. « Symmetric perturbation of a self-adjoint operator ». Revista Colombiana de Matemáticas 7, no. 2 (avril 1, 1973): 81–84. Consulté le janvier 22, 2025. https://revistas.unal.edu.co/index.php/recolma/article/view/31888.

Vancouver

1.
Rao DK. Symmetric perturbation of a self-adjoint operator. rev.colomb.mat [Internet]. 1 avr. 1973 [cité 22 janv. 2025];7(2):81-4. Disponible à: https://revistas.unal.edu.co/index.php/recolma/article/view/31888

Télécharger la référence

Consultations de la page du résumé de l'article

107

Téléchargements

Les données relatives au téléchargement ne sont pas encore disponibles.